Discussions that mention amoxil

Lyme Disease board


Hi cj,

You're not alone! I'm not taking Amoxil, but Doxycycline, the stuff is wicked!
The first does I took came right back up. Its been a few weeks since I've been on it, but it still makes me sick.

Aside from the adverse effects of the Doxy itself, the Lyme symptoms are back, *especially* the heart symptoms. I also have the chills, shortness of breath, and some joint pain.

Symptoms like these are good while on the antibiotics, it means those spirochetes are starting to die!

Good luck to you!

-Ryan
Call your on-call doctor immediately and tell them your reactions. They will give you the proper advice. Don't take anything further or just stop your medication until your speak to your doctor.

If you are having an allergic reaction, you need to get treated and stop the medication. Also, they may take you off amoxil and prescribe a different antibiotic that works for you. You are taking a very high dose.

My son, at age 1, had an extreme allergic reaction, including hives, swelling around mouth, and eventually stopped breathing for a few minutes. Don't do anything but call your doctor. Even if it is Sunday. It is their job to help you. Good luck!